Tysabri - Side effects?

Tysabri - Side effects?

Hello there,

Just interested in how many people out there are taking this and what kind of side effects (if any) do you experience?

A MyMSTeam Member said:

I have been on Tysabri since March 2009. I have had remarkable results. I have not had a relapse since starting it. I am able to now walk without the aid of a cane, whereas before I was intermittently wheelchair-bound. Other than sometimes feeling tired after an infusion, I have had no side effects whatsoever.

posted over 3 years ago
A MyMSTeam Member said:

Hi, I've been on Tysabri since March 2009. I have never noticed any difference as to whether I eat or not. I also have had almost no side effects whatsoever from the Tysabri. Sometimes I'm a little tired after the infusion, but it could just be that I'm tired from the journey to the infusion center and back. I hope you do as well as I do! If I have my way, I'll stay on Tysabri the rest of my life!

posted over 3 years ago
A MyMSTeam Member said:

Ive been on tysabri a year. The first few infusions I'd be tired after. It is a common side effect. I was so tired that i had someone drive me. But now I'm fine to drive after. The grogginess only lasted that day....not like other drugs where you're sick for days after.

I did notice a lot more hair falling out, but it wasnt too bad. Never got bald spots or anything like that. Just noticed more hair in the shower & when combing it. But this too only lasted a few infusions. Now it's stopped. It is a side effect but not that common.

Compared to all the other drugs' side effects, this is great. You won't even know that you've had it done!

posted over 3 years ago
A MyMSTeam Member said:

I'm schedule for my first tysabri infusion.i can't wait, my neurologist told me thay it's my first choice. My second choice is gilenya. Tysabri shows best results in stopping the progression...

posted over 3 years ago
A MyMSTeam Member said:

I get very tired after a treatment. My last treatment was late due to the insurance not approving the medication on time. After that treatment I felt sick like I had the flu. It last a day but took the weekend to recoup

posted over 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in